Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A page of mathematical autobiography
HTML articles powered by AMS MathViewer

by Solomon Lefschetz PDF
Bull. Amer. Math. Soc. 74 (1968), 854-879
References
    1. Émile Picard, Triaté d’analyse. Vol. 2, Gauthier-Villars, Paris. 2. Émile Picard and George Simart, Théorie des fonctions algébriques de deux variables indépendantes. Vols. I, II, Gauthier-Villars, Paris, 1895, 1906.
  • Francesco Severi, Sulla totalità delle curve algebriche tracciate sopra una superficie algebrica, Math. Ann. 62 (1906), no. 2, 194–225 (Italian). MR 1511373, DOI 10.1007/BF01449978
  • 4. Francisco Severi, La base minima pour la totalité des courbes tracées sur une surface algébrique, Ann. Sci. École Norm. Sup. 25 (1908), 449-468. 5. Henri Poincaré, Sur les courbes tracées sur une surface algébrique, Ann. Sci. École Norm. Sup. 27 (1910), 55-108. 6. Gaetano Scorza, Intorno alla teoria generale delle matrici di Riemann e ad alcune sus applicaciones, Rend. Circ. Mat. Palermo 41 (1916), 263-380.
  • S. Lefschetz, Algebraic surfaces, their cycles and integrals, Ann. of Math. (2) 21 (1920), no. 4, 225–258. MR 1503620, DOI 10.2307/2007214
  • Solomon Lefschetz, On certain numerical invariants of algebraic varieties with application to abelian varieties, Trans. Amer. Math. Soc. 22 (1921), no. 3, 327–406. MR 1501178, DOI 10.1090/S0002-9947-1921-1501178-3
  • 9. Solomon Lefschetz, L’analysis situs et la géométrie algébrique, Borel Series, 1924. 10. Solomon Lefschetz, Topology, Amer. Math. Soc. Colloq. Publ., Vol. 12, Amer. Math. Soc., Providence, R. I., 1930; reprint Chelsea, New York, 2nd ed., 1950.
  • Oscar Zariski, Algebraic surfaces, Classics in Mathematics, Springer-Verlag, Berlin, 1995. With appendices by S. S. Abhyankar, J. Lipman and D. Mumford; Preface to the appendices by Mumford; Reprint of the second (1971) edition. MR 1336146, DOI 10.1007/978-3-642-61991-5
  • 12. Heisuki Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. of Math. (2) 79 (1964), 109-329.
  • W. V. D. Hodge, The Theory and Applications of Harmonic Integrals, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1941. MR 0003947
Additional Information
  • Journal: Bull. Amer. Math. Soc. 74 (1968), 854-879
  • DOI: https://doi.org/10.1090/S0002-9904-1968-12059-2
  • MathSciNet review: 0240803